# SDR AWXA9500593

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lead Strip
- Part number: 58731
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 16 BACK.  REMOVED AND REPLACED EMERGENCY LEAD STRIP AT ROW 16.  OPS CHECK GOOD.  (M)
